MathSciNet Relay Station
MathSciNet bibliographic data
MR2566577 (2011c:53167) 53C44 (58J35)
Zhang, Shijin The convergence of the minimal positive fundamental solutions under Ricci flow. Proc. Amer. Math. Soc. 138 (2010), no. 3, 1121–1129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement